# SDR SWAA2022050291436

- Difficulty date: April 5, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-7H4
- Aircraft serial: 34023
- Aircraft time: 39,566 hours, 23,543 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED AT BS 1016 BETWEEN S-2R AND S-2L UPPER FUSELAGE AT VERTICAL STABILIZER 2022-194752 / [01] TOOL USED: DIGITAL CALIPER 0-8? P/N: 500-197-30; S/N: A21144622 DUE DATE: 01-FEB-23;[02] REPLACED ANGLE LOCATED AT BS 1016 BETWEEN S-2R AND S-2L UPPER FUSELAGE AT VERTICAL STABILIZER IAW SRM 51-40-02 AND DWG 176A3001 REV:D. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED ANGLE LOCATED AT BS 1016 BETWEEN S-2R AND S-2L UPPER FUSELAGE AT VERTICAL STABILIZER IAW SRM 51-40-02 AND DWG 176A3001 REV:D. RII .SEE INDIVIDUAL SIGN OFF BELOW
